Follow
Robert Samal
Robert Samal
associate professor, Computer Science Institute, Charles University
Verified email at iuuk.mff.cuni.cz - Homepage
Title
Cited by
Cited by
Year
Quantum and non-signalling graph isomorphisms
A Atserias, L Mančinska, DE Roberson, R Šámal, S Severini, ...
Journal of Combinatorial Theory, Series B 136, 289-328, 2019
692019
Star chromatic index
Z Dvořák, B Mohar, R Šámal
Journal of Graph Theory 72 (3), 313-326, 2013
452013
Cayley sum graphs and eigenvalues of (3, 6)-fullerenes
M DeVos, L Goddyn, B Mohar, R Šámal
Journal of Combinatorial Theory, Series B 99 (2), 358-369, 2009
432009
On tension-continuous mappings
J Nešetřil, R Šámal
European Journal of Combinatorics 29 (4), 1025-1054, 2008
27*2008
Sabidussi versus Hedetniemi for three variations of the chromatic number
C Godsil, DE Roberson, R Šámal, S Severini
Combinatorica 36 (4), 395-415, 2016
262016
Short cycle covers of graphs with minimum degree three
T Kaiser, D Král', B Lidický, P Nejedlý, R Šámal
SIAM Journal on Discrete Mathematics 24 (1), 330-355, 2010
242010
On six problems posed by Jarik Nešetřil
J Bang-Jensen, B Reed, M Schacht, R Šámal, B Toft, U Wagner
Topics in discrete mathematics, 613-627, 2006
232006
A rainbow version of Mantel's Theorem
R Aharoni, M DeVos, SGH de la Maza, A Montejano, R Šámal
arXiv preprint arXiv:1812.11872, 2018
192018
On tension-continuous mappings
J Nešetřil, R Šámal
European Journal of Combinatorics 29 (4), 1025-1054, 2008
192008
On XY mappings
R Šámal
Univerzita Karlova, Matematicko-fyzikální fakulta, 2006
172006
Tension continuous maps—their structure and applications
J Nešetřil, R Šámal
European Journal of Combinatorics 33 (6), 1207-1225, 2012
162012
Cycle‐Continuous Mappings—Order Structure
R Šámal
Journal of Graph Theory 85 (1), 56-73, 2017
112017
Linear bound for majority colourings of digraphs
F Knox, R Šámal
arXiv preprint arXiv:1701.05715, 2017
112017
New approach to Petersen coloring
R Šámal
Electronic notes in discrete mathematics 38, 755-760, 2011
112011
Unexpected behaviour of crossing sequences
M DeVos, B Mohar, R Šámal
Journal of Combinatorial Theory, Series B 101 (6), 448-463, 2011
102011
Fractional covering by cuts
R Šámal
Electronic Notes in Discrete Mathematics 22, 455-459, 2005
102005
Antisymmetric flows and strong oriented coloring of planar graphs
R S̆ámal
Discrete mathematics 273 (1-3), 203-209, 2003
102003
Unexpected behaviour of crossing sequences
M De Vos, B Mohar, R Šámal
Electronic Notes in Discrete Mathematics 31, 259-264, 2008
92008
Universality in minor-closed graph classes
T Huynh, B Mohar, R Šámal, C Thomassen, DR Wood
arXiv preprint arXiv:2109.00327, 2021
82021
Graph homomorphisms via vector colorings
C Godsil, DE Roberson, B Rooney, R Šámal, A Varvitsiotis
European Journal of Combinatorics 79, 244-261, 2019
82019
The system can't perform the operation now. Try again later.
Articles 1–20